# SDR UPS204800

- Difficulty date: October 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19115
- System (JASC): 5754 · Leading Edge Devices
- Part: Attach Lug
- Condition: Corroded
- Location: Nr 6 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND NR 6 K-FLAP OUTBOARD ATTACH LUG OUTBOARD SIDE HAS CORROSION AROUND LWR FASTENER HOLE.  REMOVED AND REPLACED COMPLETE K-FLAP ASSY.  ARM ADDENDUM 727-5750-5542, 51-30-2, MM 27-81-01, 27-81-00.
